Mathematical Logic Quarterly 52 (4):359-361 (2006)

In this paper we present a contribution to a classical result of E. Ellentuck in the theory of regressive isols. E. Ellentuck introduced the concept of a hyper-torre isol, established their existence for regressive isols, and then proved that associated with these isols a special kind of semi-ring of isols is a model of the true universal-recursive statements of arithmetic. This result took on an added significance when it was later shown that for regressive isols, the property of being hyper-torre is equivalent to being hereditarily odd-even. In this paper we present a simplification to the original proof for establishing that equivalence
Keywords hyper‐torre isol  Regressive isol  hereditarily odd‐even isol
Categories (categorize this paper)
DOI 10.1002/malq.200610002
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy

Upload a copy of this paper     Check publisher's policy     Papers currently archived: 62,448
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

Hyper-Torre Isols.Erik Ellentuck - 1981 - Journal of Symbolic Logic 46 (1):1-5.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Hyper-Torre Isols.Erik Ellentuck - 1981 - Journal of Symbolic Logic 46 (1):1-5.
Torre Models in the Isols.Joseph Barback - 1994 - Journal of Symbolic Logic 59 (1):140-150.
Combinatorial Isols and the Arithmetic of Dekker Semirings.Thomas G. McLaughlin - 2002 - Mathematical Logic Quarterly 48 (3):323-342.
On Hyper-Torre Isols.Rod Downey - 1989 - Journal of Symbolic Logic 54 (4):1160-1166.
Isols and Maximal Intersecting Classes.Jacob C. E. Dekker - 1993 - Mathematical Logic Quarterly 39 (1):67-78.
Hyper MV -Ideals in Hyper MV -Algebras.Lida Torkzadeh & Afsaneh Ahadpanah - 2010 - Mathematical Logic Quarterly 56 (1):51-62.
A Fine Structure in the Theory of Isols.Joseph Barback - 1998 - Mathematical Logic Quarterly 44 (2):229-264.


Added to PP index

Total views
5 ( #1,168,180 of 2,446,186 )

Recent downloads (6 months)
1 ( #456,899 of 2,446,186 )

How can I increase my downloads?


My notes